# SDR QXEA2024041100098

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N662QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000956
- Aircraft time: 1,271 hours, 978 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CATERING STAFF CANNOT GET THE L2 GALLEY DOOR TO OPEN. REMOVED FROM SERVICE. PERFORMED GVI OF L2 DOOR & MECHANISMS WITH DOOR OPEN. NO DEFECTS NOTED. PERFORMED FORCE TEST & FUNCTIONAL CHECK OF L2 DOOR IAW AMM 52-12-20-720-801-A. ALL CHECKS WITHIN LIMITS, NO DEFECTS. RETURNED TO SERVICE.
